Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 64, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 3:45 PM CDT for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2012, 3:45 PM CDT (20:45 UTC)
- Expired
- Apr 2, 2012, 4:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties McCurtain County, OK, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 12:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS54 KSHV 022045
SVRSHV
OKC089-TXC387-022145-
/O.NEW.KSHV.SV.W.0064.120402T2045Z-120402T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF CLARKSVILLE...
WESTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 445 PM CDT
* AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF BAGWELL TO 6 MILES SOUTH OF IDABEL...OR ALONG
A LINE EXTENDING FROM 13 MILES EAST OF PARIS TO 22 MILES NORTHEAST
OF CLARKSVILLE...AND MOVING NORTH AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANCHESTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL RED RIVER COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3448 9476 3367 9476 3350 9531 3387 9532
3391 9528 3390 9525 3393 9526 3397 9523
3395 9517 3424 9516 3425 9506 3437 9505
TIME...MOT...LOC 2045Z 181DEG 32KT 3366 9532 3386 9478
$$
151 follow-up statement
892
WWUS54 KSHV 022114
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 PM CDT MON APR 2 2012
TXC387-022124-
/O.CAN.KSHV.SV.W.0064.000000T0000Z-120402T2145Z/
RED RIVER TX-
414 PM CDT MON APR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR RED RIVER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE EXITED RED RIVER COUNTY.
LAT...LON 3448 9476 3392 9476 3394 9517 3424 9516
3425 9506 3437 9505
TIME...MOT...LOC 2114Z 181DEG 32KT 3400 9515 3412 9477
$$
OKC089-022145-
/O.CON.KSHV.SV.W.0064.000000T0000Z-120402T2145Z/
MCCURTAIN OK-
414 PM CDT MON APR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR MCCURTAIN COUNTY...
AT 414 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VALLIANT TO OAK
HILL...OR ALONG A LINE EXTENDING FROM 21 MILES EAST OF HUGO TO 25
MILES WEST OF DE QUEEN...MOVING NORTH AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRIGHT
CITY...SLIM...RUFE...RINGOLD...SHERWOOD...MOUNT HERMAN...BETHEL AND
BATTIEST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3448 9476 3392 9476 3394 9517 3424 9516
3425 9506 3437 9505
TIME...MOT...LOC 2114Z 181DEG 32KT 3400 9515 3412 9477
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:52 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 2, 2:52 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 252 PM CDT MON APR 2 2012 .DISCUSSION... WATER VAPOR LOOP THIS AFTERNOON SHOWING CLASSIC UPPER LEVEL TROUGH FILLING AS IT MOVES QUICKLY NE FROM THE SE TX COAST INTO THE HEART OF OUR REGION. CONVECTION HAS PRIMARILY BEEN CONFINED TO A LARGE COLD POOL WHICH EXTENDS FROM JUST EAST OF THE DALLAS/FORT WORTH METROPLEX...EAST TO NEAR THE AR/LA BORDER AND THEN SE INTO SE LA. AIRMASS NORTH OF THIS LINE HAS BECOME VERY UNSTABLE NOW WITH CAPE VALUES IN EXCESS OF 3500J/KG AND THUS...THE SEVERE THREAT SHOULD CONTINUE TO SHIFT NORTH INTO SW AR/SE OK FOR THE NEXT FEW HOURS. GIVEN THE GENERAL MOVEMENT OF THE LINE NNE NEAR 30 MPH...THE CONVECTION MAY ONLY BE CONFINED TO OUR EXTREME NORTHERN MOST COUNTIES BY 4 PM. HOWEVER...AIRMASS RECOVERY IS CURRENTLY UNDERWAY TO OUR SOUTHWEST WHERE WFO HGX HAS SEEN QUITE AN INCREASE IN STORM COVERAGE AND INTENSITY TO THE SOUTH OF THE UPPER LOW WHERE STRONG LAPSE RATES STILL EXIST. TEMPERATURES HAVE REBOUNDED INTO THE MIDDLE 70S ACROSS PORTIONS OF SE TX THIS AFTERNOON AND IT REMAINS TO BE SEEN JUST HOW MUCH AIRMASS RECOVERY OUR SOUTHERN ZONES CAN GET TO SUSTAIN THE CONVECTION MOVING BACK INTO OUR DEEP EAST TEXAS COUNTIES. WILL CONFINE HIGHEST POPS TO OUR EXTREME NORTH FOR EARLY THIS EVENING AND TAPER THEM LOWER ACROSS OUR SOUTHERN ZONES BUT THIS WILL BE A LAST MINUTE DECISION BASED ON COVERAGE TO OUR SOUTHWEST BY PRESS TIME. CLOSE ON ITS HEELS IS A MORE IMPRESSIVE UPPER LEVEL TROUGH WHICH HAS BEEN SHOWING SIGNS OF CUTTING OFF ACROSS THE FOUR CORNERS REGION THIS AFTN. WELL DEFINED DRYLINE HAS SET UP ACROSS THE TX HILL COUNTRY CURRENTLY WITH CONVECTION EXPECTED TO DEVELOP ALONG THIS FEATURE LATER THIS AFTN/EVENING. DRYLINE GETS A PUSH EASTWARD TOWARDS THE I-35/I-45 CORRIDORS BY LATE MORNING/EARLY AFTN TUE AND WILL LIKELY BE PUSHING INTO OUR WESTERN MOST ZONES BY TUE AFTN. SPC CURRENTLY HAS THIS AREA BLANKETED IN A SLIGHT RISK AND THIS IS WARRANTED GIVEN THE EXTREME INSTABILITY ONCE AGAIN EXPECTED ACROSS OUR WESTERN HALF TUE AFTN/EVENING. INCREASED POPS FOR LATE TUESDAY AND KEPT BLANKET LIKELY POPS AREAWIDE FOR TUE NIGHT EVEN THOUGH THE SEVERE THREAT SHOULD BE LESS ACROSS OUR EASTERN ZONES TUE NIGHT AND SHOULD DIMINISH AREAWIDE WITH THE LOSS OF HEATING TUE EVENING. MADE VERY LITTLE CHANGES BEYOND WEDNESDAY BUT THE GENERAL CONSENSUS IS UPPER RIDGING BEGINNING TO DOMINATE BY THE END OF THE WEEK INTO THE WEEKEND WITH LOW END CHANCE POPS RETURNING EARLY NEXT WEEK AS DIRTY WESTERLY FLOW RECOMMENCES ACROSS OUR REGION. PRELIMS TO FOLLOW...13. && .AVIATION... LINE OF CONVECTION ROUGHLY FROM JUST N OF KTYR...TO KTXK...TO KMLU CONTINUING TO MOVE NWD...WITH ADDITIONAL CONVECTION MOVING INTO THE REGION FROM THE S. EXPECT IFR VSBYS VC CONVECTION WITH GUSTS TO NEAR 40 KTS AND SMALL HAIL POSSIBLE. MVFR/IFR CIGS VSBYS DUE TO BR AND STRATUS EXPECTED AGAIN AFTER 03/06Z...WHICH SHOULD LIFT 03/17-19Z. OTHERWISE...WINDS GENERALLY OUT OF THE SE AT 5-10 KTS THROUGH THE PD...WITH SOME GUSTS POSSIBLE DURING PEAK MIXING. STRONG UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION ON TUE...BRINGING ANOTHER ROUND OF CONVECTION BY TUE AFTERNOON/EVENING. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 84 64 83 61 / 50 60 70 40 10 MLU 64 85 66 83 62 / 50 40 70 60 20 DEQ 63 81 59 82 50 / 60 70 70 30 10 TXK 65 83 63 82 58 / 60 70 70 30 10 ELD 63 84 63 82 57 / 60 40 70 60 20 TYR 67 81 61 82 59 / 50 70 70 20 10 GGG 65 83 62 82 57 / 50 70 70 20 10 LFK 67 85 65 83 63 / 40 60 70 50 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/12
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 104 PM CDT MON APR 2 2012 ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097- 108>112-124>126-031200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 104 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. 13
In the hours before
Local storm report, Apr 2, 3:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL HOOKS 33.47N 94.29W
04/02/2012 E0.75 INCH BOWIE TX PUBLIC
&&
03Local storm report, Apr 2, 3:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG FARMERVILLE 32.77N 92.40W
04/02/2012 UNION LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE PARISH.
&&
20Local storm report, Apr 2, 3:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG RUSTON 32.53N 92.64W
04/02/2012 LINCOLN LA TRAINED SPOTTER
TREES GREATER THAN 8 INCHES IN DIAMETER SNAPPED IN
RUSTON.
&&
20Local storm report, Apr 2, 3:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG MOUNT VERNON 33.17N 95.22W
04/02/2012 FRANKLIN TX LAW ENFORCEMENT
TREE DOWN CR 4115 ONE MILE NORTH OF 21
&&
20Local storm report, Apr 2, 3:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG NASH 33.44N 94.13W
04/02/2012 BOWIE TX BROADCAST MEDIA
TREE BLOWN DOWN AT NASH
&&
03Local storm report, Apr 2, 3:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
339 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NASH 33.44N 94.13W
04/02/2012 BOWIE TX EMERGENCY MNGR
TREES DOWNED ON HOUSES IN NASH AND WAKE VILLAGE. TREE ON
A CAR IN LIBERTY-EYLAU.
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:58 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 62 min |
| Apr 2, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 49 min |
| Apr 2, 11:12 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 63 min |
| Apr 2, 11:49 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Sabine, Shelby | 41 min |
| Apr 2, 12:19 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 56 min |
| Apr 2, 12:30 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Shelby | 60 min |
| Apr 2, 1:30 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Upshur | 45 min |
| Apr 2, 2:13 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 62 min |
| Apr 2, 2:38 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.